# SDR CALA2025101309929

- Difficulty date: October 10, 2025
- Submitted: October 13, 2025
- Operation: Air carrier
- Aircraft: N213UA
- Make and model: Boeing 777222
- Aircraft serial: 30219
- Aircraft time: 81,814 hours, 17,423 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SOME OF THE EMERGENCY EXIT LIGHTS ARE ON SWITCH IS IN ARM CYCLED F-D SWITCH TO ON - OFF - AND ARM. EEL LIGHTING IN CABIN RESPOND TO EACH SWITCH SELECTION, TESTS OK..
